MAUDE Adverse Event Report: SALTER LABS SALTER LABS; CANNULA, ADULT CONVENTIONAL, OXYGEN W/3-CHANNEL TUBE 7' - 50/CS

SALTER LABS SALTER LABS; CANNULA, ADULT CONVENTIONAL, OXYGEN W/3-CHANNEL TUBE 7' - 50/CS
Model Number 1053-7-50
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
Defected bonded between the glasses and the tubing. .
 
Additional Manufacturer Narrative
The patient could desaturate because of interrupted oxygen delivery.
 
Event or Problem Description
Defected bonded between the glasses and the tubing. .
 
Additional Manufacturer Narrative
The patient could desaturate because of interrupted oxygen delivery.Complaint history reviewed.There has been 1 similar complaint for 1053-x cannula in the previous 24 months.(cc-08087).No returned material, no pictures of defective material, no remaining lot# in inventory.Complaint cannot be confirmed.Most likely root cause is not enough bonding agent was applied to the tubing during assembly, and bond strength failed during use.Bond may deteriorate faster due to improper storage or handling of the cannula during transit and use.Risk(rma-20017a): r26: oxygen delivery interrupted - cannula components not bonded together securely - s=8 o=2 rpn=16.Rpn < 25, therefore risk is acceptable.Issue has been added to precarb review spreadsheet.

Brand Name
SALTER LABS
Common Device Name
CANNULA, ADULT CONVENTIONAL, OXYGEN W/3-CHANNEL TUBE 7' - 50/CS
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key16918957
Report Number3000219639-2023-00012
Device Sequence Number6930274
Product Code CAT
UDI-Device Identifier10607411101110
UDI-Public10607411101110
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1053-7-50
Device Catalogue Number1053-7-50
Device Lot Number10211213
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer04/13/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown